# SDR SWIA201334558

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGN BURNED OUT.  FLT#4514 RELAMPED.
